UNIBA
WEBMAIL
ESSE3
E-LEARNING
IRIS
LOG IN

Elenco delle pubblicazioni

  • E. CAPONIO, A. GERMINARIO, M. SÁNCHEZ, Convex regions of stationary spacetimes and Randers spaces. Applications to lensing and asymptotic flatness, The Journal of Geometric Analysis, 26 (2016), 791–836.
  • R. BARTOLO, E. CAPONIO, A. GERMINARIO, M. SÁNCHEZ, Convex domains of Finsler and Riemannian manifolds, Calc. Var. 40 (2011), 335-356.
  • R. BARTOLO, A. GERMINARIO, Convexity conditions on the boundary of a stationary spacetime and applications, Commun. Contemp. Math. 11 (2009), 739-769.
  • R. BARTOLO, A. GERMINARIO, Trajectories of a charge in a magnetic field on Riemannian manifolds with boundary, Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 17 (2010), 363-376.
  • R. BARTOLO, A. GERMINARIO, Orthogonal trajectories on Riemannian manifolds and applications to Plane Wave type spacetimes, Nonlinear Anal. 66 (2007), 2355-2363.
  • A. GERMINARIO, Geodesics in stationary spacetimes and classical Lagrangian systems, J. Differential Equations 232 (2007), 253-276.
  • A. GERMINARIO, Timelike trajectories with fixed energy under a potential in static spacetimes, Int. J. Math. Math. Sci. 2006 (2006), Art. ID 86952, 16 pp.
  • R. BARTOLO, A. GERMINARIO, Timelike spatially closed trajectories under a potential on splitting Lorentzian manifolds, Commun. Appl. Anal. 9 (2005), 177-205.
  • R. BARTOLO, A. GERMINARIO, M. SÁNCHEZ, Orthogonal trajectories on stationary spacetimes under intrinsic assumptions, Topol. Methods Nonlinear Anal. 24 (2004), 239-268.
  • R. BARTOLO, A. GERMINARIO, M. SÁNCHEZ, Trajectories connecting two submanifolds on non-complete Lorentzian manifolds, Electron. J. Differential Equations 2004 (2004), 1-20.
  • R. BARTOLO, A. GERMINARIO, Trajectories joining two submanifolds under the action of gravitational and electromagnetic fields on static spacetimes, Math. Phys. Anal. Geom. 5 (2002), 125-143.
  • R. BARTOLO, A. GERMINARIO, M. SÁNCHEZ, Existence of a closed Geodesic on non-compact Riemannian manifolds with boundary, Adv. Nonlinear Stud. 2 (2002), 51-69.
  • R. BARTOLO, A. GERMINARIO, M. SÁNCHEZ, A note on the boundary of a static Lorentzian manifold, Differential Geom. Appl. 16 (2002), 121-131.
  • R. BARTOLO, A. GERMINARIO, M. SÁNCHEZ, Convexity of domains of Riemannian manifolds, Ann. Global Anal. Geom. 21 (2002), 63-83.
  • A. GERMINARIO, Geodesics on Lorentzian manifold with convex boundary, Proceedings of the Third World Congress of Nonlinear Analysts, Part 5 (Catania, 2000). Nonlinear Anal. 47 (2001), 3543-3548.
  • R. BARTOLO, A. GERMINARIO, Geodesics with prescribed energy on static Lorentzian manifolds with convex boundary, J. Geom. Phys. 32 (2000), 293-310.
  • A. GERMINARIO, F. GIANNONI, Existence and multiplicity results for massive particles trajectories in a universe with boundary, J. Math. Phys. 40 (1999), 5835-5848.
  • R. BARTOLO, A. GERMINARIO, M. SÁNCHEZ, Periodic trajectories with fixed energy on Riemannian and Lorentzian manifolds with boundary, Ann. Mat. Pura Appl. 177 (1999), 241-262.
  • F. ANTONACCI, A. GERMINARIO, R. SAMPALMIERI, Light rays having extreme points with the same spatial coordinates, Differential Geom. Appl. 10 (1999), 161-178.
  • A. GERMINARIO, On a Morse theory for light rays without nondegeneracy assumptions, Proceedings of the Second World Congress of Nonlinear Analysts, Part 2 (Athens, 1996). Nonlinear Anal. 30 (1997), 747-758.
  • A. GERMINARIO, Morse theory for light rays without nondegeneracy assumptions, Nonlinear World 4 (1997), 173-206.
  • A. GERMINARIO, F. GIANNONI, Morse theory for Riemannian geodesics without nondegeneracy assumptions, Topol. Methods Nonlinear Anal. 10 (1997), 295-325.
  • A. GERMINARIO, Homoclinics on Riemannian manifolds with convex boundary, Dynam. Systems Appl. 4 (1995), 549-566.
  • A. GERMINARIO, Heteroclinic orbits on noncompact Riemannian manifolds, Rend. Mat. Appl. 15 (1995), 263-279.
« luglio 2022 »
month-7
lu ma me gi ve sa do
27 28 29 30 1 2 3
4 5 6 7 8 9 10
11 12 13 14 15 16 17
18 19 20 21 22 23 24
25 26 27 28 29 30 31